MAUDE Adverse Event Report: HOLOGIC, INC ATEC PEARL; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC PEARL; INSTRUMENT, BIOPSY
Model Number ATEC PEARL
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during an atec procedure on (b)(6) 2024, the system had reduced saline flow.The needle was tested correctly.The lack of lavage caused a hematoma in the patient´s breast.The procedure was completed successfully and no additional incision were made.The console was returned and investigated it was observed that the pressure switches and air motor pressure were out of calibration.A preventive maintenance was performed, calibrated and tested.No other information available.

Brand Name
ATEC PEARL
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key20913964
Report Number1222780-2024-00470
Device Sequence Number20945840
Product Code KNW
UDI-Device Identifier15420045506855
UDI-Public(01)15420045506855
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberATEC PEARL
Device Catalogue NumberATEC PEARL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown